# SDR AALA20130618001

- Difficulty date: June 17, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 78,503 hours, 42,151 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST CABIN PRESSURIZATION IN AUTO MODE.  EMERGENCY DECLARED FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT. REPLACED NR 1 & 2 PRESSURE CONTROLLER.  SYSTEM GROUND CHECKED NORMAL.
